# SDR AWXA9500420

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000008
- Condition: Seized
- Location: Nr 2 Pack
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PHX\CMH - FLT 266 - DURING CLIMB OUT, NR 2 PACK FAILED.  PILOT STATED THAT PRIOR TO PACK FAIL A STRONG BURNING PLASTIC ODOR WAS NOTICED, BUT DISAPPEARED AFTER PACK SHUT DOWN.  PILOT ELECTED TO RETURN TO PHX DUE TO ALTITUTDE RESTRICTION, LANDING WITHOUT FURTHER INCIDENT.  OVERWEIGHT LANDING WAS ACCOMPLISHED PER AMM 5 51 11, PAGE 601.  NO ACTION REQUIRED.  MAINTENANCE FOUND ACM TO BE SEIZED.  REMOVED AND REPLACED ACM PER AMM 21 52 21.  OPS CHECK AND LEAK CHECK, COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.  (X)
